# SDR AALA202004179011

- Difficulty date: April 14, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 55,049 hours, 32,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Migrated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL THE L1 DOOR WAS FOUND TO BE JAMMED SHUT AND WOULD NOT OPEN TO ALLOW PASSENGERS TO DEPLANE. MAINTENANCE FOUND THE FORWARD LOWER ARM BUSHING HAD MIGRATED OUT ABOUT .5 INCHES CAUSING THE FORWARD ROLLER TO BIND. SUPPLEMENTAL REPORT: REPLACED BUSHINGS IN THE UPPER AND LOWER SUPPORT ARMS, RIGGED, ADJUSTED AND ACCOMPLISHED A SATISFACTORY OPERATION CHECK PER AMM 52-10-00 AND 52-11-11. (CLOSED)
